# SDR ASAA2020012863981

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 24,068 hours, 7,701 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURIING CLIMBOUT AT FL280, EXPERIENCED SINGLE LEFT FMC FAILURE THAT CORRECTED ITSELF WITHIN 1 MINUTE. GROUNDED - YES. PERFORMED FMC BITE/IN FLT FAULTS TO CHECK FMC OPS STATUS. NO CURRENT FAULTS. R/H FMC DID RECORD LEFT FAIL ON LAST FLT LEG-NO OTHER FAULTS. NO RECORDED FAULTS USING ENG CODE 300/100 REF B737-900 FIM 34-61 TASK 801. PERFORMED FMC #1 OPERATIONAL CK REF B737-900 AMM 34-61-00. NO FAULTS FOUND-OPS TEST GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
